Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 80, NWS Austin/San Antonio, TX

May 6, 2015Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 6, 2015, 3:00 AM CDT for Lee County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2015, 3:00 AM CDT (08:00 UTC)
Expired
May 6, 2015, 4:00 AM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Lee County, TX

The radar

The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:00 AM CDTTSTM WND DMGLexington, TXREPORTS OF NUMEROUS TREES DOWN AND HAIL IN LEXINGTON. DID NOT HAVE A HAIL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.0 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1109 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS54 KEWX 060800
SVREWX
TXC287-060900-
/O.NEW.KEWX.SV.W.0080.150506T0800Z-150506T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 AM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 400 AM CDT

* AT 300 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LEXINGTON...
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...DIME BOX...OLD DIME BOX...LEO AND LINCOLN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3027 9667 3028 9702 3044 9709 3053 9691
      3049 9690 3048 9691 3046 9690 3046 9688
      3043 9687 3043 9685 3039 9679 3032 9674
      3032 9669
TIME...MOT...LOC 0800Z 255DEG 12KT 3042 9697 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

HAMPSHIRE
2 follow-up statements
988 
WWUS54 KEWX 060821
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 AM CDT WED MAY 6 2015

TXC287-060900-
/O.CON.KEWX.SV.W.0080.000000T0000Z-150506T0900Z/
LEE TX-
321 AM CDT WED MAY 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN LEE COUNTY...

AT 320 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIME BOX...OR
NEAR LEXINGTON...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...DIME BOX...OLD DIME BOX AND LEO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3027 9667 3028 9694 3034 9699 3044 9705
      3053 9691 3049 9690 3048 9691 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3032 9674 3032 9669
TIME...MOT...LOC 0820Z 283DEG 11KT 3039 9690 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
369 
WWUS54 KEWX 060857
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT WED MAY 6 2015

TXC287-060907-
/O.EXP.KEWX.SV.W.0080.000000T0000Z-150506T0900Z/
LEE TX-
357 AM CDT WED MAY 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY WILL
EXPIRE AT 400 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3027 9667 3028 9694 3034 9699 3044 9705
      3053 9691 3049 9690 3048 9691 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3032 9674 3032 9669
TIME...MOT...LOC 0854Z 255DEG 12KT 3039 9690 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:18 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 6, 12:18 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT WED MAY 6 2015

.AVIATION...
MAIN CONCERN WILL BE THE SHORT-TERM AND THE POSSIBLE CONTINUED
SHOWERS AND THUNDERSTORMS NEAR KAUS. MOST ACTIVITY IS BEGINNING TO
PUSH NORTHEAST OF THE TERMINAL AND WILL BEGIN THE TAF FOR THE NEXT
FEW HOURS WITH -SHRA PREVAILING WITH VICINITY THUNDER AND THEN
WITH ONLY VCSH FROM 8Z-11Z. CHANCES ARE TOO LOW TONIGHT FOR ANY
MENTION FOR THE OTHER TAF SITES. THE FOCUS THEN SHIFTS TO THE
CEILINGS ACROSS SOUTH CENTRAL TEXAS. PRESENTLY...KDRT IS THE ONLY
SITE WITH IFR CONDITIONS...BUT THE REST OF THE TERMINALS SHOULD
FOLLOW SHORTLY. THERE COULD BE SOME VISIBILITY RESTRICTIONS AS
WELL TOWARDS DAYBREAK...BUT PERSISTENT WIND SPEEDS AROUND 10 KNOTS
SHOULD KEEP THINGS FROM GETTING TOO OUT OF CONTROL. CEILINGS
SHOULD LIFT AROUND NOON AND THEN THERE WILL BE A CHANCE FOR
SCATTERED SHOWERS OR THUNDERSTORMS ONCE AGAIN TOMORROW AFTERNOON.
WILL HANDLE THE THREAT WITH A VCSH FOR NOW AS PROBABILITIES ARE
TOO LOW TO MENTION THUNDER FOR SEVERAL HOURS. ANOTHER ROUND OF
MVFR/IFR IS EXPECTED TOMORROW NIGHT.

&&

.PREV DISCUSSION... /ISSUED 1047 PM CDT TUE MAY 5 2015/

UPDATE...
EARLIER EVENING MODEL RUNS OF RAP AND HRRR DEPICTED A MORE
PROGRESSIVE AND SHORT-TERM FLASH FLOOD THREAT ALONG I-35 BEFORE
SHIFTING EAST AND NORTH. MID EVENING RUNS ARE NOW HOLDING BACK THE
HIGHER QPF VALUES CLOSER TO I-35 AND KEEPING A SUSTAINED THREAT
FOR A FEW MORE HOURS. AREAS FARTHER TO THE EAST WERE INCLUDED IN
CASE THE TRAINING AREA SOLIDIFIES INTO A COMPLEX AS HAS BEEN
SUGGESTED IN A RECENT NCEP MESOSCALE PRECIPITATION DISCUSSION. THE
HRRR CONTINUES TO SUGGEST A FEW STORMS FOLLOWING RIGHT MOVING
SUPERCELL PATHS...SO THERE MAY STILL BE THE POTENTIAL FOR A FEW
STRONG STORMS. HOWEVER...WILL DISCREDIT MUCH OF THE OVERNIGHT
SEVERE THREAT FOR NOW AS THIS BEHAVIOR IS NOT SUGGESTED BY
EVENING RADAR TRENDS OR SPC MESOANALYSIS TOOLS.

PREV DISCUSSION... /ISSUED 819 PM CDT TUE MAY 5 2015/

UPDATE... /LOCALLY HEAVY RAIN POSSIBLE E OF 281...N OF I-10/

A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE CONCENTRATING ALONG A
CONVEYOR BELT OF GULF MOISTURE FEEDING INTO THE SOUTHERN PART OF
AN UPPER LOW LIFTING NE INTO THE CENTRAL PLAINS. FINER RESOLUTION
MODELS HAVE SHOWN INCREASED RAINFALL INTENSITIES AND QPF OVER
SOUTH CENTRAL TX...WITH INITIAL SOLUTIONS WIDELY VARIED EARLY
TODAY...NOW CONVERGING INTO THE WEAK TRAINING ECHO PATTERN SEEN
THIS EVENING. FAVORABLE JET DYNAMICS WILL LIKELY CONCENTRATE
ACTIVITY ALONG AND EAST OF I-35 INTO LATE TONIGHT. POPS WERE
INCREASED OVER MAINLY THE EASTERN SECTIONS WITH LOCALLY HEAVY
RAINFALL MENTIONED. REST OF THE FORECAST LOOKS TO BE ON
TRACK...BUT MAY NEED TO MAKE A LATE EVENING ADJUSTMENT TO POPS
SHOULD THE TRAINING PATTERN SHIFT OR DIMINISH. RAINFALL AMOUNTS
OF 1 TO 3 INCHES ARE EXPECTED...WITH FLOODING THREATS CURRENTLY
EXPECTED TO BE TOO ISOLATED TO WARRANT A FFA.

PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/

UPDATE...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
SCATTERED CONVECTION CONTINUES ALONG AND EAST OF HIGHWAY 281 THIS
EVENING. WE HAVE INCLUDED -SHRA FOR THE NEXT FEW HOURS ALONG THE
I-35 CORRIDOR...THEN TEMPO GROUPS FOR TSRA BETWEEN 03Z-06Z. FOR
NOW...WE DID NOT INCLUDE A MENTION OF PRECIPITATION AT KDRT AS IT
APPEARS ACTIVITY WILL REMAIN ISOLATED. CIGS WILL DROP INTO IFR
OVERNIGHT AND REMAIN IFR THROUGH A GOOD PORTION OF WEDNESDAY
MORNING. DAYTIME HEATING AND MIXING WILL IMPROVE SKIES BACK TO VFR
AFTER 18Z.

PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 5 2015/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH
FROM THE FOUR CORNERS REGION TO THE BIG BEND WITH A RIDGE
EXTENDING FROM THE SOUTHEAST TO THE NORTHERN PLAINS. THE 250MB JET
WAS ACROSS NORTHERN MEXICO...BUT WAS LESS THAN 50 KTS. THE JET
MARKED THE BOUNDARY OF MOIST MID-LEVEL AIR TO THE SOUTH AND DRIER
AIR TO THE NORTH. AT THE SURFACE WINDS CONTINUED FROM THE
SOUTHEAST AND DEW POINT TEMPERATURES WERE FROM THE LOW TO UPPER
60S. THERE WAS A DRYLINE FROM CHILDRESS TO MARATHON. IN THE PRE-
FIRST PERIOD THIS AFTERNOON THUNDERSTORMS HAVE FORMED ALONG THE
DRYLINE AND ARE MOVING TOWARD THE EAST. SOME STORMS MAY MOVE INTO
OUR NORTHWESTERN COUNTIES. STORMS WILL BE MOVING INTO MOISTURE
RICH ENVIRONMENT AND FORECAST SOUNDINGS SHOW STEEP MID-LEVEL LAPSE
RATES. FORECAST CAPE IS 1500 TO 2000 J/KG. SOME STORMS COULD BE
STRONG TO SEVERE WITH LARGE HAIL THE MOST LIKELY THREAT.

DURING THE FIRST PERIOD STARTING THIS EVENING...THE FOUR CORNERS
TROUGH WILL MOVE TO THE NORTHEAST INTO THE CENTRAL PLAINS AND
FLATTEN AS IT MOVES INTO THE RIDGE. ANOTHER LOW WILL DIG SOUTHWARD
OVER THE WEST COAST. THIS WILL PRODUCE SOUTHWESTERLY FLOW OVER
TEXAS. THE LOW LEVELS WILL CHANGE VERY LITTLE WITH MOIST
SOUTHEASTERLY FLOW CONTINUING. THE DRYLINE WILL REMAIN OVER WEST
TEXAS AS THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. THE STRONG
MOIST FLOW WILL KEEP THE DRYLINE WEST OF OUR CWA. WE WILL HAVE
ANOTHER LOW CHANCE DAY FOR THUNDERSTORMS WITHOUT ANY STRONG
TRIGGER. WITH DEW POINT TEMPERATURES APPROACHING 70 THERE WILL BE
STRONG INSTABILITY AND ONLY A WEAK CAP. ANY STORMS THAT DO FORM
COULD BE STRONG TO SEVERE. SPC HAS THE WESTERN HALF OF OUR AREA IN
THE MARGINAL RISK FOR WEDNESDAY AFTERNOON AND EVENING.

LONG TERM (THURSDAY THROUGH TUESDAY)...
THE UPPER LEVEL LOW WILL CONTINUE SOUTHWARD OVER THE WEST COAST
THURSDAY. THIS FEATURE WILL BEGIN TO MOVE TO THE EAST FRIDAY AND
THEN TO THE NORTHEAST OVER THE WEEKEND. THE UPPER FLOW WILL REMAIN
SOUTHWESTERLY DURING THIS TIME FRAME. THE ONLY SURFACE FEATURE
WILL BE THE DRYLINE TO THE WEST AND THE LOW LEVEL FLOW WILL
CONTINUE TO BE FROM THE SOUTHEAST KEEPING IT THERE. THIS WILL MEAN
AN EXTENDED PERIOD OF LOW CHANCE POPS WITH A CONDITIONALLY
UNSTABLE ATMOSPHERE...BUT NOT TRIGGER FOR CONVECTION. INSTABILITY
WILL BE SUFFICIENT FOR STRONG STORMS THROUGH THIS PERIOD. MONDAY
AND MONDAY NIGHT A COLD FRONT WILL MOVE THROUGH THE REGION. THIS
MAY PROVIDE A BETTER FOCUS FOR STORMS OVER A WIDER AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  84  70  83  71 /  20  30  20  40  30
AUSTIN BERGSTROM INTL AIRPORT  71  84  71  84  72 /  20  30  20  40  30
NEW BRAUNFELS MUNI AIRPORT     71  84  71  83  71 /  20  30  20  40  30
BURNET MUNI AIRPORT            69  82  69  81  69 /  20  30  20  40  30
DEL RIO INTL AIRPORT           71  89  71  88  71 /  30  20  20  30  30
GEORGETOWN MUNI AIRPORT        70  83  69  82  70 /  20  30  20  40  30
HONDO MUNI AIRPORT             71  85  70  84  71 /  20  30  20  40  30
SAN MARCOS MUNI AIRPORT        71  84  70  83  72 /  20  30  20  40  30
LA GRANGE - FAYETTE REGIONAL   72  85  72  85  72 /  20  20  10  30  30
SAN ANTONIO INTL AIRPORT       71  84  71  84  72 /  20  30  20  40  30
STINSON MUNI AIRPORT           72  85  71  85  72 /  20  30  20  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...COMAL...DE WITT...FAYETTE...
GONZALES...GUADALUPE...HAYS...LAVACA...LEE...TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...15
Hazardous weather outlook, May 5, 10:26 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT TUE MAY 5 2015

TXZ171>173-183>194-202>209-217>225-228-070330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1026 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PORTIONS OF SOUTH
CENTRAL TEXAS THROUGH LATE TONIGHT. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TRAINING OVER AREAS
ALONG AND EAST OF HIGHWAY 281. HEAVY DOWNPOURS OF 1 TO 4 INCHES
HAS FALLEN OVER PORTIONS OF THE WATCH AREA...AND ADDITIONAL 1 TO 3
INCHES OF RAIN COULD DEVELOP IN THE OVERNIGHT HOURS. ISOLATED
OVERNIGHT RAINFALL TOTALS COULD EXCEED 5 INCHES...ESPECIALLY NEAR
THE AUSTIN METRO AREA...WHERE SOME OF THE HEAVIEST RAINFALL HAS
FALLEN SO FAR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEST OF THE I 35
CORRIDOR WEDNESDAY AND THURSDAY.

A LINGERING UPPER LEVEL SYSTEM WILL CONTINUE A CHANCE FOR SHOWERS
AND POTENTIALLY STRONG TO SEVERE STORMS THROUGH THE WEEK. STORMS
ARE EXPECTED TO OCCUR MAINLY IN THE AFTERNOON AND EARLY EVENING
HOURS DURING PEAK HEATING OF THE DAY. THERE WILL CONTINUE TO BE A
LOW END CHANCE OF MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS
WITH ANY STORM DEVELOPMENT THAT OCCURS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE STORM OR FLASH
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 5, 10:37 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      5 NE CAMP MABRY         30.37N  97.70W
05/05/2015                   TRAVIS             TX   BROADCAST MEDIA

            WATER RESCUE IN PROGRESS

&&

EVENT NUMBER EWX1500308

SBS
Local storm report, May 5, 11:03 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     FLASH FLOOD      1 W AUSTIN              30.27N  97.75W
05/05/2015                   TRAVIS             TX   LAW ENFORCEMENT

            ROADS BARRICADED AT WEST 9TH STREET AND NORTH LAMAR
            BLVD DUE TO WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500309

SBS
Local storm report, May 6, 12:16 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     FLASH FLOOD      ROLLINGWOOD             30.27N  97.79W
05/05/2015                   TRAVIS             TX   LAW ENFORCEMENT

            ROAD CLOSURE AT THE 2700 BLOCK OF BEE CAVES ROAD.

&&

EVENT NUMBER EWX1500310

MCO
Special weather statement, May 6, 1:38 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 AM CDT WED MAY 6 2015

TXZ193-194-060715-
LEE TX-BASTROP TX-
138 AM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BASTROP AND
NORTHWESTERN LEE COUNTIES UNTIL 215 AM CDT...

AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELGIN...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FEDOR...BLUE...KNOBB SPRINGS AND BUTLER.

LAT...LON 3029 9699 3031 9732 3041 9738 3042 9737
      3042 9736 3040 9733 3045 9717 3050 9707
TIME...MOT...LOC 0638Z 251DEG 13KT 3036 9727

HAMPSHIRE
Local storm report, May 6, 2:08 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 AM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     FLASH FLOOD      ELGIN                   30.35N  97.37W
05/06/2015                   BASTROP            TX   LAW ENFORCEMENT

            NUMEROUS ONGOING CLOSURES IN ELGIN. WATER INTO ONE
            RESIDENCE

&&

EVENT NUMBER EWX1500311

HAMPSHIRE
Special weather statement, May 6, 2:15 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 AM CDT WED MAY 6 2015

TXZ194-060745-
LEE TX-
215 AM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE COUNTY UNTIL 245
AM CDT...

AT 214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF FEDOR...OR 8 MILES WEST OF LEXINGTON...MOVING EAST
AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...FEDOR...TANGLEWOOD...LEO...BLUE AND KNOBB SPRINGS.

LAT...LON 3029 9709 3034 9721 3043 9725 3046 9715
      3056 9697 3031 9688
TIME...MOT...LOC 0714Z 253DEG 12KT 3039 9715

HAMPSHIRE

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:08 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Travis, Williamson3 hr
May 5, 8:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 8:59 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 5, 9:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 10:17 PM CDTFlash Flood WatchEWXBastrop, Caldwell, Comal, DeWitt, Fayette, Gonzales and 6 more7 hr
May 5, 10:56 PM CDTFlash Flood WarningEWXTravis3 hr
May 6, 12:10 AM CDTFlash Flood WarningEWXBastrop, Travis110 min
May 6, 1:38 AM CDTSpecial Weather StatementEWXLee37 min
May 6, 1:55 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson3 hr
May 6, 2:15 AM CDTSpecial Weather StatementEWXLee30 min
May 6, 2:29 AM CDTSevere Thunderstorm WarningEWXLee31 min
May 6, 3:19 AM CDTAreal Flood WarningEWXTravis3 hr
May 6, 4:25 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson4 hr
May 6, 6:13 AM CDTAreal Flood AdvisoryEWXTravis2 hr
May 6, 8:04 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.